# SDR QXEA200500050

- Difficulty date: January 3, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 7,565 hours, 5,663 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND STUB WING PRESSURE PAN HAS TWO CRACKS WHERE THE NR 2 PRESSURE HYDRAULIC LINE PASSES THROUGH.  REPAIRED IAW SRM 51-42-06-001-0001-A01, SRM 51-23-00 AND SRM 51-42-06.
